# SDR A6WA2019010746277

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 601R35050109
- Condition: Cut
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM HAS CUTS MADE BY ASSIST CABLES FWD AND AFT.  REPLACED CARGO DOOR BEAM MEMBER IAW SRM 51-42-21.
